# SDR AALA960108

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 59366631
- Condition: Corroded
- Location: Bs 1007-1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT TIEDOWN TRACK CORRODED FROM STATION 1079 TO STATION 1212 WHERE IT MOUNTS TO BELL FRAMES.  INSTALLED NEW TIEDOWN TRACK.  (M)
